# SDR AALA2018120659024

- Difficulty date: December 3, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N970NN
- Make and model: Boeing 737823
- Aircraft serial: 31218
- Aircraft time: 11,677 hours, 4,650 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Broken
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN FLASHLIGHT AND HOLDER UNDER FRONT JUMPSEAT INOPERATIVE. SEAL BROKEN. REPLACED FLASHLIGHT SEAL IAW AMM 25-64-00.
